# SDR 99T64R373AR

- Difficulty date: March 24, 1999
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Plate
- Condition: Lightning Strike
- Location: Rudder
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE HOLE TOP TRAILING EDGE RUDDER.  CUT OUT DAMAGE, FABRICATED FILLERS AND DOUBLERS PER EO 99-030 AND INSTALLED PER EO 99-030 AND DC-8 SRM 51-1-21.  (M)
